# SDR SWIA201332556

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 30,105 hours, 21,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4TH OVERHEAD EMERGENCY LIGHT IS OUT.  (SERVICE)  RELAMPED AND REPAIRED BROKEN WIRE AT NR 4 OVERHEAD LIGHT GOING TO CONNECTOR IN REFERENCE TO CRJ700 MM.
